# SDR USAA060084

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 994 FROM LBL 33 TO LBL 46.  REMOVED CORROSION  AND REPLACED PART IAW BOEING DWG 69-77477-1, DEFECT SIZE: 4" BY 1".
